Dr. A.Bernick Raj | Crescent Education
Admissions Open - 2020
*Anti-Ragging Cell Control Rooms / Helplines: 91(44) 22759200 Ext 212 & 91(44) 22759200 Ext 198 / 131 / 133 *Internal Complaints Committee to Prevention, Prohibition and Redressal of Sexual Harassment of Women Employees and students at Workplace (Helpline: 91-044-22759200 Extn:343) *Students having any grievance on academic matters may contact dean_student@crescent.education

Dr. A.Bernick Raj

Designation : Assistant Professor (Sel. Gr.)
Nature of Employment : Regular
Qualification : M.Sc.,M.Phil, Ph.D
Phone : 044- 22751347 -Extn:265(Office)
Email ID : bernickraj@crescent.education


Academic Qualifications

Programme Discipline Year of Passing University
M.Sc Mathematics 1998 Madras University
M.Phil Mathematics 1999 Madras University
Ph.D Mathematics 2019 Madras University


Teaching Experience

S.No Name of the Institution/University Position Held Years of Experience
1 Loyola College (Evening),Chennai Lecturer 2
2 Mar Gregorious College of Arts & Science, Lecturer 1
3 Shri Andal Alagar College of Engineering, Sr. Lecturer 5
4 B S Abdur RahmanUniversity,Chennai Asst Professor (Senior Grade) 8

Research Publications

International Journals:

  • A. Bernick Raj, Solution of Laplace Equation using Markov Chains, Int. Journal of Contemp. Math. Sciences, Volume No.7, Issue 30 pages 1487-1493, 2012.
  • A. Bernick Raj, Steady State Solution of one Dimensional Heat Equation using Markov Chains, International Journal of Advance Research in Science and Engineering (ISSN 2319-8354), Volume No.4, Issue SI(01) pages 360-365, March 2015.

National Conference:

  • “Solution of Poisson Equations using Markov Chain” presented at the “National Conference on Mathematical Modelling for Engineering -NCMME 2017” organized by Department of Mathematics, AVC College of Engineering, Mayiladuthurai during 8th April 2017.

International Conference:

  • A. Bernick Raj,”Solution of Algebraic and Transcendental Equations using Markov Chain” presented in the “International Conference on Mathematical Modeling and Computational Methods in Science and Engineering (ICMMCMSE-2017)” organised by Ramanujan Centre for Higher Mathematics and Department of Mathematics, Alagappa University, Karaikudi during February 20 – 22, 2017.
  • A. Bernick Raj, Steady State Solution of one Dimensional Heat Equation using Markov Chains, presented at the International Conference on Recent Trends in Engineering Science and Management (ISBN 978-81-931039-2-0), organised by Conference World and AR Research Publication at Jawaharlal Nehru University, New Delhi on 15th March 2015.